It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


wow i gotta thank u for the story becuase im on minocycline rite now and my derm said to take it for like a month and then comeback to him and if it dosnt get better on mino then he'll put me on accutane.... but wat made ur acne comeback??? the shaving or the drinks???? im sorry i really didnt get tht part.
[QUOTE=Skylo]wow i gotta thank u for the story becuase im on minocycline rite now and my derm said to take it for like a month and then comeback to him and if it dosnt get better on mino then he'll put me on accutane.... but wat made ur acne comeback??? the shaving or the drinks???? im sorry i really didnt get tht part.[/QUOTE]

I've always wondered this myself. I am not 100% sure but I believe it was probably just the fact that the accutane was wearing off after the first treatment.

I also think that the second time i went on accutane after it came back, (after shaving when it came back worse then ever). It was because i was on WAY too high a dosage. I should of just stuck with 80 mg or at the MOST 100 mg.. stuck with what worked before. 120 mg is way too much and it just broke the hell out of my face





All times are GMT -7. The time now is 11:49 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!